Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 176, NWS Eureka, CA

September 25, 2015

NWS Eureka, CA issued this small craft advisory at Sep 25, 2015, 2:21 AM PDT. It took effect at Sep 26, 2015, 3:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2015, 2:21 AM PDT (09:21 UTC)
In effect from
Sep 26, 2015, 3:00 AM PDT
Expired
Sep 26, 2015, 9:00 PM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHUS76 KEKA 250921
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 AM PDT FRI SEP 25 2015

PZZ470-475-251730-
/O.NEW.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 AM PDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PDT
MONDAY. 

* WINDS...N 5 TO 15 KT TODAY...BECOMING 20 TO 25 KT SATURDAY
  AFTERNOON THROUGH MONDAY. 

* WAVES/SEAS...NW 5 FT AROUND 10 SECONDS TODAY...BECOMING 8 TO 10
  FT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
743 
WHUS76 KEKA 251606
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 AM PDT FRI SEP 25 2015

PZZ470-475-260015-
/O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 AM PDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 PM MONDAY...

* WINDS...N 5 TO 15 KT TODAY...BECOMING 20 TO 25 KT SATURDAY 
  AFTERNOON THROUGH MONDAY. 

* WAVES/SEAS...NW 5 FT AROUND 10 SECONDS TODAY...BECOMING 8 TO 
  10 FT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
026 
WHUS76 KEKA 252205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
305 PM PDT FRI SEP 25 2015

PZZ470-475-260615-
/O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
305 PM PDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 PM MONDAY...

* WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING
  THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT SATURDAY AFTERNOON AND
  SATURDAY NIGHT.

* WAVES/SEAS...NW 6 FT AT AROUND 10 SECONDS TODAY...BUILDING TO 9
  TO 11 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
946 
WHUS76 KEKA 260423
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
923 PM PDT FRI SEP 25 2015

PZZ470-475-261230-
/O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
923 PM PDT FRI SEP 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 PM PDT MONDAY...

* WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING 
  THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT SATURDAY AFTERNOON 
  AND SATURDAY NIGHT. 

* WAVES/SEAS...NW 6 FT AT AROUND 10 SECONDS TODAY...BUILDING TO 
  9 TO 11 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
391 
WHUS76 KEKA 260942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT SAT SEP 26 2015

PZZ470-261745-
/O.EXT.KEKA.SC.Y.0176.150926T1000Z-150926T2200Z/
/O.NEW.KEKA.GL.W.0028.150926T2200Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 AM PDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
SUNDAY. 

* WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING
  THROUGH MONDAY. GUSTS TO 35 KT SATURDAY AFTERNOON THROUGH
  SUNDAY.

* WAVES/SEAS...NW 6 FT AT AROUND 11 SECONDS TODAY...BUILDING TO 
  9 TO 12 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-261745-
/O.CON.KEKA.SC.Y.0176.150926T1000Z-150929T0400Z/
/O.NEW.KEKA.SE.A.0005.150927T0400Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM THIS EVENING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SUNDAY
AFTERNOON. 

* WINDS...N INCREASING TO 20 TO 25 KT ON SATURDAY AND CONTINUING
  THROUGH MONDAY. OCCASIONAL GUSTS TO 35 KT SATURDAY AFTERNOON
  THROUGH SUNDAY AFTERNOON.

* WAVES/SEAS...NW 6 FT AT AROUND 10 SECONDS TODAY...BUILDING TO 
  9 TO 11 FT AT AROUND 9 SECONDS SATURDAY AFTERNOON THROUGH 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
046 
WHUS76 KEKA 261629
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
929 AM PDT SAT SEP 26 2015

PZZ470-270030-
/O.CON.KEKA.SC.Y.0176.000000T0000Z-150926T2200Z/
/O.CON.KEKA.GL.W.0028.150926T2200Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
929 AM PDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 
9 PM SUNDAY...

* WINDS...N INCREASING TO 20 TO 30 KT TODAY AND CONTINUING
  THROUGH MONDAY. GUSTS TO 35 KT LATE THIS AFTERNOON THROUGH
  SUNDAY EVENING.

* WAVES...NW TO N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS TODAY
  AND CONTINUING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-270030-
/O.CON.KEKA.SC.Y.0176.000000T0000Z-150929T0400Z/
/O.CON.KEKA.SE.A.0005.150927T0400Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
929 AM PDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MONDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM 9 PM THIS EVENING
THROUGH SUNDAY AFTERNOON...

* WINDS...N INCREASING TO 20 TO 25 KT TODAY AND CONTINUING THROUGH
  MONDAY. OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON THROUGH SUNDAY
  AFTERNOON.

* WAVES/SEAS...NW TO N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS
  TODAY AND CONTINUING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$
680 
WHUS76 KEKA 262207
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PDT SAT SEP 26 2015

PZZ470-270615-
/O.EXP.KEKA.SC.Y.0176.000000T0000Z-150926T2200Z/
/O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 PM PDT SAT SEP 26 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM SUNDAY...

* WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT THIS
  EVENING AND CONTINUING THROUGH SUNDAY EVENING.

* WAVES...N 9 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-270615-
/O.EXT.KEKA.SC.Y.0176.000000T0000Z-150927T0400Z/
/O.UPG.KEKA.SE.A.0005.150927T0400Z-150927T2200Z/
/O.EXB.KEKA.GL.W.0028.150927T0400Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 PM PDT SAT SEP 26 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM SUNDAY...

* WINDS...N INCREASING TO 25 TO 30 KT WITH FREQUENT GUSTS TO 35 KT
  THIS EVENING AND CONTINUING THROUGH SUNDAY AFTERNOON.

* WAVES/SEAS...N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS THIS
  EVENING AND CONTINUING THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
398 
WHUS76 KEKA 270352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PDT SAT SEP 26 2015

PZZ475-271200-
/O.EXP.KEKA.SC.Y.0176.000000T0000Z-150927T0400Z/
/O.CON.KEKA.GL.W.0028.150927T0400Z-150927T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 PM PDT SAT SEP 26 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WINDS...N INCREASING TO 25 TO 30 KT WITH FREQUENT GUSTS TO 35 
  KT THIS EVENING AND CONTINUING THROUGH SUNDAY AFTERNOON. 

* WAVES/SEAS...N BUILDING TO 9 TO 12 FT AT AROUND 9 SECONDS THIS 
  EVENING AND CONTINUING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-271200-
/O.CON.KEKA.GL.W.0028.000000T0000Z-150928T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 PM PDT SAT SEP 26 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT THIS 
  EVENING AND CONTINUING THROUGH SUNDAY EVENING. 

* WAVES...N 9 TO 12 FT AT AROUND 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 3:52 PM PDT, 10 hours 29 minutes earlier.

Area forecast discussion, Sep 24, 3:52 PM PDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
352 PM PDT THU SEP 24 2015

.SYNOPSIS...DRY AND SEASONABLE WEATHER CONDITIONS WILL PERSIST
THROUGH THE WEEKEND.

&&

.SHORT TERM (TONIGHT THRU SUNDAY NIGHT)...VISIBLE SATELLITE
IMAGERY SHOWED MAINLY CLEAR SKIES WITH JUST A FEW HIGH CLOUDS
STREAMING OVERHEAD THIS AFTERNOON. GOING INTO THE
OVERNIGHT...CLOUDS WILL BEGIN TO INCREASE FROM THE NORTHWEST DUE
TO A WEAKENING FRONT APPROACHING NW CALIFORNIA. GENERALLY NO
PRECIPITATION IS EXPECTED...ALTHOUGH A STRAY SHOWER OR SOME
DRIZZLE MAY BE POSSIBLE NEAR THE OREGON BORDER.

SOUTHWESTERLY MEAN FLOW WILL CONTINUE INTO THE WEEKEND WITH SOME
SHORTWAVE RIDGING BUILDING IN OVER NW CALIFORNIA. AS A
RESULT...DRY CONDITIONS WILL CONTINUE. MODELS SHOW BL MOISTURE ON
THE INCREASE FOR COASTAL AREAS INTO THE WEEKEND...SO NIGHT/MORNING
LOW CLOUDS LOOK TO BE POSSIBLE. INTERIOR TEMPERATURES WILL
CONTINUE TO BE SEASONABLE BEFORE DECREASING SOME THROUGH THE
WEEKEND AS THICKNESSES LOWER DUE TO A CLOSED LOW PROGGED TO FORM
OVER THE EASTERN PACIFIC. COASTAL LOCATIONS WILL CONTINUE TO SEE
SEASONABLE TEMPERATURES.

&&

.LONG TERM (MONDAY THRU THURSDAY)...CONSIDERABLE UNCERTAINTY
REMAINS REGARDING THE WORK WEEK FORECAST FOR NEXT WEEK AS MODELS
CONTINUE TO STRUGGLE WITH CONSISTENCY. IN BROAD TERMS...AN
OFFSHORE TROUGH WILL TRANSITION INTO A CLOSED LOW OVER THE
WEEKEND...AND GRADUALLY MOVE ONTO THE COAST OF OREGON/NW
CALIFORNIA THROUGH MID WEEK. AS THIS LOW MOVES CLOSER TO
SHORE...TEMPERATURES WILL BEGIN TO DECREASE AND CHANCES FOR
SHOWERS WILL INCREASE...ALTHOUGH LITTLE CAN BE SAID OVER WHICH
DAYS WILL BE MOST FAVORABLE FOR THE LATTER. AT THIS POINT...IT
DOES APPEAR THAT GUIDANCE IS TRENDING SLOWER WITH THIS LOW...WHICH
WOULD FAVOR THE TUESDAY/WEDNESDAY TIMEFRAME FOR CONVECTION AS
OPPOSED TO SUNDAY/MONDAY...AND THUS WILL CONTINUE TO HIGHLIGHT THE
FORMER TIME FRAME WITH MENTIONABLE SCHC POPS. WHILE CONVECTIVE
MODES WOULD BE EXPECTED WITH THIS SYSTEM...PARAMETERS FOR THUNDER
CONTINUE TO LOOK MARGINAL AT THIS STAGE...ALTHOUGH IT REMAINS A
POSSIBILITY.

&&

.AVIATION...VFR HAS PREVAILED ACROSS THE AREA TODAY WITH SOME HIGH
CLOUDS FILTERING IN OVERHEAD FROM TIME TO TIME. GOING INTO THE
OVERNIGHT...HIGH CLOUDS WILL BE ON THE INCREASE FROM THE NW AS A
WEAKENING FRONT APPROACHES THE AREA. MODELS SHOW BL RH INCREASING
OVERNIGHT...ESPECIALLY VC HUMBOLDT BAY. MVFR TO POSSIBLY IFR VSBYS
AND CIGS WILL BE POSSIBLE LATE IN THE NIGHT FOR COASTAL AREAS
NORTH OF CAPE MENDOCINO. CONFIDENCE IS LOW TO MODERATE AT THIS
TIME. VFR WILL PREVAIL ACROSS THE INTERIOR THROUGH THE TAF PERIOD.

&&

.MARINE...SEAS CONTINUE TO REMAIN RELATIVELY MILD MANNERED TODAY AS
A WEAK PRESSURE GRADIENT AND LIGHT TO MODERATE WINDS PERSIST
THROUGHOUT THE WATERS. A SMALL REINFORCING NORTHWESTERLY SWELL HAS
HELPED TO INCREASE WAVE HEIGHTS SLIGHTLY FROM 4 FT 9 SECONDS TO 5
OR 6 FEET AT 12 SECONDS TODAY...STILL WELL BELOW ADVISORY LEVELS.
THIS WILL CONTINUE THROUGH THE NIGHT AND INTO THE EARLY HALF OF
TOMORROW...BUT BUILDING OFFSHORE HIGH PRESSURE TOMORROW AFTERNOON
WILL BEGIN TO INCREASE NORTHERLY WINDS AND SHORT PERIOD
SEAS...LIKELY TO SMALL CRAFT ADVISORY LEVELS ACROSS THE OUTER
WATERS BY EARLY SATURDAY MORNING. STRONG WINDS AND STEEP SEAS WILL
CONTINUE THROUGH THE WEEKEND...BUT AN APPROACHING LOW PRESSURE
SYSTEM WILL HELP TO RELAX THE OFFSHORE PRESSURE GRADIENT BEGINNING
MONDAY...ALLOWING SEAS TO GRADUALLY SETTLE THROUGH THE EARLY PART
OF THE WEEK. A SMALL SOUTHERLY LONG PERIOD SWELL WILL ALSO
PROPAGATE THROUGH THE WATERS THROUGH THE WEEK...BUT MINIMAL
IMPACTS CAN BE EXPECTED WITH THIS WAVE GROUP.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 24, 3:30 AM PDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
330 AM PDT THU SEP 24 2015

CAZ001>004-076-251030-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
330 AM PDT THU SEP 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.